# SDR SWIA201540958

- Difficulty date: March 17, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Hinge Pin
- Condition: Migrated
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOTATION VALVE HINGE PIN MIGRATED FROM HINGE.  C-CHECK, RO 4/1/15, INSTALLED HITCH PINS AND WASHERS TO PREVENT ROTATION VALVE HINGE PIN FROM MIGRATING REF STS EA.
